# SDR DHL2003749009

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING FORWARD ENTRY DOOR LIGHT ILLUMINATED ON S/O'S PANEL.  ADJUSTED SWITCH IAW B-727 M/M 52-70-501.  OPS CHECKED GOOD IAW B-727 M/M 52-70-01.
